Algebraic solution of a forward-pass fixed-interval smoother: continuous-time systems

Keigo Watanabe, Keigo Watanabe

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

The matrix algebraic Lyapunov equation of a forward-pass fixed-interval smoother that uses backward-pass information filter outputs is investigated in continuous-time systems. A necessary and sufficient condition for its solution to yield an asymptotically stable closed-loop system is given. It is then shown that such a condition is more relaxed than that for the backward-pass fixed-interval smoother, which uses forward-pass Kalman filter outputs. Furthermore, some algorithms for solving the algebraic equation are presented using the classical eigenvector approach.

Original languageEnglish
Pages (from-to)1217-1227
Number of pages11
JournalInternational Journal of Systems Science
Volume16
Issue number10
DOIs
Publication statusPublished - Oct 1985
Externally publishedYes

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Theoretical Computer Science
  • Computer Science Applications

Fingerprint Dive into the research topics of 'Algebraic solution of a forward-pass fixed-interval smoother: continuous-time systems'. Together they form a unique fingerprint.

  • Cite this